I’m replying here in order to leave the other thread unanswered.
You asked: “It seems as if crystals in the whole area are dissolving? Can that be the case? Or do you think this may be a side affect of increasing my allopurinol to 400mgs?”
I can’t know what’s going on in your body.
One can imagine several processes which could cause something like that to happen. You could conceivably for instance temporarily get UA re-crystallization following the dissolution of a large deposit. But allopurinol side effects wouldn’t be at the top of my list, unless of course by “side effect” you mean dormant UA deposits being disturbed.
I don’t see much point in overthinking this. If your symptoms are arthritis (I can’t tell based on a forum post) then time is on your side. You have lowered your blood UA and you knew this might temporarily trigger more frequent bout of arthritis. And in case you didn’t know, it might give you arthritis at the weirdest locations too. That is what curing gout feels like. Summon some patience, make sure your muscles aren’t tensed for long periods due to pain or posture (your salt baths ought to be good for this) and relax.
As I mentionned earlier, in my thinking you can assess the effectiveness of a UA-lowering intervention by looking at the average duration of your symptoms. If most of your symtoms go away quicker than they used to, you are on the right track no matter how unusual the symptoms are.
If on the other hand you think you might have something other than arthritis such as an infection (do you have a recent wound near the affected area?), consider seeing a doctor.